MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Partial Blockage (1065); Device Dislodged or Dislocated (2923); Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report.The review of traceability and review of the device history records did not reveal any non-conformances to specifications or deviations in procedures that might have contributed to the reported event.Product was not returned at this time.Attempts have been made to collect additional information concerning the reported event, without responses yet.The investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us : position incorrect, implant replaced.It was reported by sales representative that during a mobi-c surgery, surgeon inserted a mobi implant and upon fluoro shot saw that something was off as the inferior endplate was locked at an odd angle.The implant was removed and another implant was opened.The case went fine.After the case, sales representative inspected the implant and the mobi inferior endplate was locked in to the peek cartridge and wouldn¿t move.Additional information was requested.
 
Additional Manufacturer Narrative
The mobi-c implant was returned.The inferior endplate was found to be locked at an odd angle as reported.Evaluation of the returned mobi-c implant confirmed that the implant had no visual or functional damage.Therefore, a possible cause is over threading of the knob while initially loading the implant.A review of the manufacturing records did not identify any issues which would have contributed with this event.
 
Event or Problem Description
It was reported that the inferior endplate of the implant was noted to be locked at an odd angle in the disc space during surgery.The implant was removed and another implant of the same size was used to complete the procedure.No patient impact was reported.

Brand Name
IMPLANT MOBIC M ST 15X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8626891
Report Number3004788213-2019-00149
Device Sequence Number2259691
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)230101(10)5320068
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3555
Device Lot Number5320068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1